Journal article icon

Journal article

Systematic review and meta-analysis of the efficacy and safety of SGLT2 inhibitors in patients with type 2 diabetes mellitus

Publication status:
Published

Actions


Authors


Journal:
DIABETOLOGIA
Volume:
55
Pages:
S107-S107
Publication date:
2012-10-05
ISSN:
0012-186X
URN:
uuid:b0cd66ec-e41b-4a24-a5e4-c07737dae7da
Source identifiers:
448684
Local pid:
pubs:448684

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP